# SDR UPS06548030

- Difficulty date: August 29, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 18,967 hours, 12,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103072
- Condition: Dented
- Location: Bs 1540 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1540 BET S25L TO S26L (1EA).  ACCOMPLISHED REPAIR PER FINAL EA 757-5362-27-A1523 AND UPS EO B757 -5310-25116-A, WITH NO DEVIATIONS.
